Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 109, NWS Atlanta, GA

March 3, 2019Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 3, 2019, 11:50 PM EST for Whitfield County, Georgia. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Mar 3, 2019, 11:50 PM EST (04:50 UTC)
Expired
Mar 5, 2019, 8:59 AM EST
In force
33 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

788 
WGUS42 KFFC 040450
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1150 PM EST Sun Mar 3 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC313-041849-
/O.NEW.KFFC.FL.W.0109.190304T0450Z-000000T0000Z/
/CHCG1.1.ER.190304T0426Z.190304T0430Z.000000T0000Z.UU/
1150 PM EST Sun Mar 3 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Coahulla Creek near Keiths Mill near Dalton.
* From early this morning until further notice.
* At 1130 PM Sunday the stage was 15.7 feet...and rising.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.
 

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
4 follow-up statements
555 
WGUS82 KFFC 041410
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
910 AM EST Mon Mar 4 2019

...The Flood Warning continues for the following rivers in Georgia...
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 


GAC313-050410-
/O.CON.KFFC.FL.W.0109.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.190304T0426Z.190304T0430Z.000000T0000Z.UU/
910 AM EST Mon Mar 4 2019

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 9AM Monday the stage was 16.0 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 16.0 feet.
* At 16.0 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
733 
WGUS82 KFFC 050022
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
722 PM EST Mon Mar 4 2019

...The Flood Warning continues for the following rivers in Georgia...
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 


GAC313-051422-
/O.CON.KFFC.FL.W.0109.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.190304T0426Z.190305T0000Z.000000T0000Z.UU/
722 PM EST Mon Mar 4 2019

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 7PM Monday the stage was 16.4 feet...and rising.
* Minor flooding is occurring and -- flooding is forecast.
* Flood stage is 16.0 feet.
* At 16.0 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.
* This crest compares to a previous crest of 16.3 feet on Jan 31 2010.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
138 
WGUS82 KFFC 050953
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
453 AM EST Tue Mar 5 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 


GAC313-051936-
/O.EXT.KFFC.FL.W.0109.000000T0000Z-190305T1936Z/
/CHCG1.1.ER.190304T0426Z.190305T0415Z.190305T1336Z.UU/
453 AM EST Tue Mar 5 2019

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until this afternoon.
* At 430 AM Tuesday the stage was 16.3 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by this 
  afternoon.
* At 16 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC115-052352-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/RMBG1.2.ER.190220T0053Z.190223T1616Z.000000T0000Z.NO/
453 AM EST Tue Mar 5 2019

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 4 AM Tuesday the stage was 25.2 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC021-153-169-207-289-052352-
/O.CON.KFFC.FL.W.0110.190305T1415Z-190307T0600Z/
/MACG1.1.ER.190305T1415Z.190306T0600Z.190307T0000Z.NO/
453 AM EST Tue Mar 5 2019

The Flood Warning continues for
  The Ocmulgee River near Macon.
* From late this morning until late Wednesday night.
* At 430 AM Tuesday the stage was 17.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by later this morning and 
  continue to rise to near 19.1 feet by after midnight Wednesday 
  morning. The river will fall below flood stage by Wednesday evening.
* At 19 feet...Minor flooding continues. The Macon Greenway 
  Ocmulgee Heritage Trail will begin to flood in areas just north of 
  the Martin Luther King Boulevard bridge. The public should not use 
  this portion of the trail. In addition...the lowest sections of the
  Charles Jones Gateway Park will flood. Portions of agricultural 
  lands well downstream will be under two feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$
654 
WGUS82 KFFC 051359
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
859 AM EST Tue Mar 5 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County

 
GAC313-051429-
/O.CAN.KFFC.FL.W.0109.000000T0000Z-190305T1936Z/
/CHCG1.1.ER.190304T0426Z.190305T0415Z.190305T1248Z.UU/
859 AM EST Tue Mar 5 2019

The Flood Warning is cancelled for
  The Coahulla Creek near Keiths Mill near Dalton.
* This takes effect immediately.
* At 8 AM Tuesday the stage was 15.9 feet...and falling.
* Flood stage is 16 feet.
* The creek will continue to fall.
* At 16 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 3, 9:36 PM EST, 2 hours 14 minutes earlier.

Area forecast discussion, Mar 3, 9:36 PM EST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
936 PM EST Sun Mar 3 2019

.UPDATE...
A quick update to make minor adjustment. Main convection has
exited the forecast area with just a few showers lingering over
far SE counties and they should ext by 11pm. Have made minor
tweaks, mainly to sky cover as low clouds will linger overnight
with a gradual improving trend expected for tomorrow. Updated
forecasts will be issued shortly.

&&&&

.PREV DISCUSSION... /Issued 322 PM EST Sun Mar 3 2019/

SHORT TERM /Tonight through Monday Night/...

Main concerns in short term period are threat for severe convection
and tornadoes thru early evening and strong winds overnight and
Monday.

Several small rotating storms ahead of main line over westcentral
and middle GA. Bigger storms to the west in AL. Coverage not great,
but risk of tornadoes, damaging wind and hail all present. Favorable
environment with analyzed sig tor (STP) values of 3-4 over SE AL.
Even with just that level of STP, watching extremely dangerous
tornado south of Auburn with over 100kt rotational velocity and
large TDS. Will be watching all these storms very closely.
Appreciate any and all help to spread the word on potential of these
storms! Back edge moving a little slower than forecast but should be
clear of westcentral GA by 7PM and SE counties by 10PM.

Winds will be strong behind the line will gust to 25mph but not
quite strong enough for wind advisory. Will keep monitoring but
could see impacts from compromised trees with wet soils. No
reports so far. Svr Storm and tornado threat will trump whatever
messaging we do for the gusty winds.

Round of light rain likely Mon night over middle GA but no impacts.
Rest of forecast looks cool but impact free.  Please keep your
thoughts and prayers that storms will not impact population areas.

SNELSON

LONG TERM /Tuesday through Sunday/...

Will be seeing an exiting weak system of low pressure as the
extended portion begins. With colder temps in place during the
morning, came close to adding some flurries in but moisture does
not appear to be sufficient enough at this time to support.
Certainly worth watching though with subsequent issuances.
Remainder of the extended is in excellent shape with only limited
changes planned. Should get back into our wet pattern by the end
of the week with a couple of systems in store through next
weekend.

Deese

PREV DISCUSSION... /issued 1246 PM EST Sun Mar 3 2019/

LONG TERM /Monday Night through Saturday/...

While the main focus continues to be with the severe weather
potential today, the long term remains fairly quiet with a dry and
abnormally cold ridge dominated period from Tuesday thru
Thursday. A weak disturbance and increased moisture brings some
shower chances back to the area for Friday, then an amplifying
trough and attendant frontal system could bring more widespread
rain late Saturday into Sunday. Some discrepancies exist on
strength and timing this far out in the forecast, though some
thunderstorms couldn't be ruled out.

Temps will drop to near 15 to 20 degrees below normal for Tues/Wed
with highs only in the 40s to low 50s for most areas. The coldest
morning will be Wednesday as most areas will have lows in the low
to mid 20s with even some teens in the far north.

Baker

PREV DISCUSSION... /Issued 711 PM EST Sun Mar 3 2019/

AVIATION...
00Z Update...
LIFR to VFR conditions at the TAF sites. Expect conditions to
settle at high IFR briefly or MVFR predominately across the sites
through daybreak. We should see an improving trend through the day
tomorrow with SCT clouds and VFR conditions at all TAF site
between 17-19Z. Winds will increase out of the NW with gusts 10G20
expected through much of the period. Visibilities will remain
above 6SM at most TAf sites. Light rain exiting MCN and there
should be no weather concerns.

//ATL Confidence...00Z Update...
Low to medium confidence on CIGS.
Medium to high confidence all other elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  37  52  31 / 100   5   0  10
Atlanta         62  35  45  27 / 100   5   0  10
Blairsville     58  30  41  21 /  90   5   0   0
Cartersville    55  34  44  24 / 100   0   0   0
Columbus        72  39  51  33 / 100   5   0  30
Gainesville     58  35  47  28 / 100   5   0   5
Macon           72  40  54  33 / 100  10   0  30
Rome            52  33  44  23 / 100   0   0   0
Peachtree City  66  36  48  28 / 100   5   0  20
Vidalia         79  46  58  40 /  90  90   5  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....Deese
AVIATION...Atwell
Hazardous weather outlook, Mar 3, 10:02 PM EST, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1002 PM EST Sun Mar 3 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050315-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1002 PM EST Sun Mar 3 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Abnormally cold temperatures are expected Monday through
Wednesday. The coldest morning will be Wednesday with most areas
in the low to mid 20s. Such sub freezing temps could be of concern
to some exposed vegetation or crops.

Some more widespread rainfall could return to the area for
Saturday into Sunday and thunderstorms cannot be ruled out, though
uncertainty exists with the system this far out in the forecast.

Otherwise, no hazardous weather is expected at this time Monday
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

In the hours before

Special weather statement, Mar 3, 6:33 PM EST, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EST SUN MAR 3 2019

GAZ097-106>110-040015-
Crisp GA-Telfair GA-Wilcox GA-Laurens GA-Dodge GA-Pulaski GA-
633 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...NORTHWESTERN TELFAIR...
WILCOX...SOUTHERN LAURENS...DODGE AND SOUTHEASTERN PULASKI COUNTIES
UNTIL 715 PM EST...

At 632 PM EST...a line of strong thunderstorms was along a line
extending from Seville to Dakota, moving east at 55 mph.

  HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Eastman, Abbeville, Rochelle, Milan, Arabi, Rhine, Chauncey,
Pitts, Union, Seville, Jay Bird Springs, Pleasant View, Raines,
Double Run, Wenona, Godwinsville, East Crisp, Fort Early and Cedar
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
      3186 8393 3203 8366 3203 8361 3205 8361
      3233 8288 3188 8307 3184 8323 3185 8361
      3180 8361 3180 8380
TIME...MOT...LOC 2332Z 253DEG 50KT 3198 8360 3179 8369

WIND...40MPH
Local storm report, Mar 3, 6:54 PM EST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TORNADO          5 SE SANFORD            31.94N  84.88W
03/03/2019                   STEWART            GA   EMERGENCY MNGR

            REPORT OF 3-4 HOMES DESTOYED ON COUNTY LINE RD IN
            STEWART COUNTY.

&&

EVENT NUMBER FFC1900088

JKING
Special weather statement, Mar 3, 7:09 PM EST, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
709 PM EST SUN MAR 3 2019

GAZ086-097-098-108>113-040100-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Treutlen GA-Wilcox GA-
Montgomery GA-Laurens GA-Dodge GA-
709 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...TELFAIR...
SOUTHERN EMANUEL...SOUTHEASTERN TREUTLEN...SOUTHEASTERN WILCOX...
MONTGOMERY...SOUTHEASTERN LAURENS AND SOUTHEASTERN DODGE COUNTIES
UNTIL 800 PM EST...

At 707 PM EST...a line of strong thunderstorms extended from near
Mount Vernon to near Bowens Mill, moving east at 60 mph.

  HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Helena, Lumber City,
Glenwood, Milan, Uvalda, Oak Park, Ailey, Rhine, Scotland, Chauncey,
Higgston, Santa Claus, Alston, Jacksonville and Tarrytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3185 8318 3185 8328 3214 8319 3245 8227
      3216 8218 3191 8223 3194 8228 3197 8244
      3196 8250 3195 8249 3196 8257 3192 8268
      3178 8289 3178 8303
TIME...MOT...LOC 0007Z 256DEG 54KT 3221 8260 3185 8317

WIND...40MPH
Local storm report, Mar 3, 8:14 PM EST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          4 NNW GREEN ISLAND HILL 32.59N  85.02W
03/03/2019                   MUSCOGEE           GA   EMERGENCY MNGR

            TREES ACROSS THE ROAD AT HIGHWAY 219 AND BIGGERS ROAD.

0336 PM     TORNADO          1 WSW FORTSON           32.60N  84.95W
03/03/2019                   MUSCOGEE           GA   DEPT OF HIGHWAYS

            MANY TREES ACROSS I-185 AND EXIT 14

0342 PM     TORNADO          2 NW HUBER              32.73N  83.56W
03/03/2019                   TWIGGS             GA   DEPT OF HIGHWAYS

            TREES DOWN ON US 23.

0343 PM     TSTM WND DMG     2 S HAMILTON            32.73N  84.87W
03/03/2019                   HARRIS             GA   AMATEUR RADIO

            TREES DOWN ACROSS GA HIGHWAY 1 BLOCKING THE HIGHWAY.

0350 PM     TSTM WND DMG     1 SW WAVERLY HALL       32.68N  84.75W
03/03/2019                   HARRIS             GA   AMATEUR RADIO

            TREES DOWN ACROSS GA HIGHWAY 85 BLOCKING THE HIGHWAY.

0400 PM     TORNADO          1 N TALBOTTON           32.69N  84.54W
03/03/2019                   TALBOT             GA   EMERGENCY MNGR

            *** 1 INJ *** SEVERAL HOMES DESTROYED. DETAILS
            FORTHCOMING.

&&

EVENT NUMBER FFC1900089
EVENT NUMBER FFC1900090
EVENT NUMBER FFC1900091
EVENT NUMBER FFC1900092
EVENT NUMBER FFC1900093
EVENT NUMBER FFC1900094

17
Local storm report, Mar 3, 8:59 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TORNADO          3 WNW F.D. ROOSEVELT ST 32.86N  84.85W
03/03/2019                   HARRIS             GA   SOCIAL MEDIA

            REPORT OF EXCESSIVE DAMAGE TO THE BREEZY PINES
            APARTMENT COMPLEX IN PINE MOUNTAIN, GA.

&&

EVENT NUMBER FFC1900095

JKING
Local storm report, Mar 3, 9:01 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EST SUN MAR 03 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TORNADO          5 SE SANFORD            31.94N  84.88W
03/03/2019                   STEWART            GA   EMERGENCY MNGR

            REPORT OF 3-4 HOMES DESTROYED ON COUNTY LINE RD IN
            STEWART COUNTY.

&&

CORRECTED REMARKS

EVENT NUMBER FFC1900088

JKING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 7:09 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler51 min
Mar 3, 8:28 PM ESTRiver Flood WarningFFCForsyth10 hr
Mar 4, 2:35 PM ESTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 70 more20 hr

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.